# SDR GLBA2015091000534

- Difficulty date: September 9, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 37,427 hours, 46,752 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 11442003223
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, DURING A SCHEDULED INSPECTION, FOUND A CRACK ON THE FWD FRAME FLANGE AT FS 177.35 BETWEEN STRINGER 14L & 13L, 1" IN LENGTH.   REPAIRED IAW EO 15-1900-53-011.
